Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 15 found articles
 
 
  Metrics on permutations useful for positive dependence
 
 
Title: Metrics on permutations useful for positive dependence
Author: Block, H.W.
Chhetry, D.
Fang, Z.
Sampson, Allan R.
Appeared in: Journal of statistical planning and inference
Paging: Volume 62 (1997) nr. 2 pages 16 p.
Year: 1997
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands